# SDR FDEA201802200808

- Difficulty date: February 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA0064501
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE , FWD CARGO BAY, AT BS 959, LONGERON 52, CORRODED ON THE FRAME LOWER J CHANNEL.  REMOVED AND REPAIRED IAW SRM 53-30-00, FIG 5.
